MathSciNet Relay Station
MathSciNet bibliographic data
MR1317041 58G26 (35P99 35S05 58G15 58G18)
Lee, Yoonweon A coefficient of an asymptotic expansion of logarithms of determinants for classical elliptic pseudodifferential operators with parameters. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3885–3888.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement